Ask Health Experts and Get Answers to Your Health Question ASAP
Hello ! Thank you for your question, I’m Dr. Vikas (M.D Psychiatry) and I’ll try to help you today.
Zoloft and Lexapro, both of them are SSRI antidepressants and cause sexual side effects like lack of libido.
In order to control these side effects, there are two possible options.
first one is to decrease the dose and see if it helps or switch over to another antidepressant
second option is to add another medicine which can counteract the sexual side effect of SSRI antidepresant.
in your case, a very good option could be to ask your doctor to add Mirtazapine in low dose to be taken at night.
Mirtazapine is a very effective antianxiety and antidepressant medicine which can also counteract the sexual side effect of Lexapro.
so adding Mirtazapine by your doctor will not only help in controlling you anxiety symptoms but may also help in normalizing your libido.
are you there?
honestly speaking, we usually ask our patients to avoid taking any other product in combination with Lexapro because of the risk of unknown interaction between antidepressants and these type of products.
just discuss with your doctor about trying the combination of Lexapro with Mirtazapine (Remeron). We frequently use this combination in many of our patients with excellent results.
most welcome. Thanks for coming to JA.
I really enjoyed working with you – please feel free to request me again when you come back to ask another question. You can Bookmark my profile link in your browser. ( http://www.justanswer.com/mental-health/expert-drvikas/ )
If you do not require further assistance,please rate one of the positive ratings (3,4,5 / smiley faces) as this is the only way how we are compensated for our time and expertise.
Please take a moment to rate the answer.